RUS
ENG
Full version
JOURNALS
// Sibirskii Matematicheskii Zhurnal
// Archive
Sibirsk. Mat. Zh.,
2019
Volume 60,
Number 6,
Pages
1286–1290
(Mi smj3149)
Absoluteness of the solovay set Σ
V. G. Kanovei
,
V. A. Lyubetskii
Institute for Information Transmission Problems of the Russian Academy of Sciences (Kharkevich Institute), Moscow
Abstract:
We prove that the Solovay set ОЈ is absolutely definable in a sufficiently wide sense; in particular, ОЈ does not depend on the choice of the ground model.
UDC:
510.223
+
510.225
Received:
19.12.2018
Revised:
10.04.2019
Accepted:
15.05.2019
DOI:
10.33048/smzh.2019.60.608
Fulltext:
PDF file (431 kB)
References
English version:
Siberian Mathematical Journal, 2019,
60
:6,
1003–1006
Bibliographic databases:
©
Steklov Math. Inst. of RAS
, 2025